# SDR 2025F00195

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: General aviation
- Engine: Cfmint LEAP1A32
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFY DIMENSIONAL LIMITS FOR DIAMETER B AND/OR DIAMETER F AND/OR DIAMETER G
